When I was 17 (now 37) I broke out with a rash on just under my on my chest and a spot under on the left side of my back. It bothered me at first and I tried everything to get rid of it. Nothing ever worked. The rash was usually never a problem until something repeatedly rubbed against it. Then when I was 35 I started working out hard. This rash starting breaking out all over my abdomen and back. Any time I got even a little hot it felt like my skin was crawling. I stopped my work outs and went and had this rash diagnosed. The doctor took a biopsy and told me it was Darier's disease. In my case the condition was Linear Darier's disease. This meant that it would be contained to my lower left abdomen and back. As far as I know there is still no exact cure. I know this goes against everything the doctor's will tell you and me. I started taking calcium/vitamin D supplements. I took them 3 times a day. Now I take just two a day. I do not know if this will work with everybody but it worked for me. The condition is in total remediation. This does not happen overnight. It took a year plus to get rid of 95% of the bumps. I still have blemishes or discoloration from where the condition use to be. I hope this information helps someone and that others can confirm or deny if this works for them. I must again stress that it takes time but with in a month you should see some improvement if it works I am also not a doctor and am only documenting my experience and I can not take any responsibility for anything that may or may not adversely effect you by taking these calcium/vitamin D supplements. I highly recommend consulting your doctor about taking calcium/vitamin D supplements. I have never seen calcium supplements documented anywhere else before. I do not recall off the top of my head what the exact dosage is but I can tell you that I buy the vitamins from Walmart and they come in a green bottle with a yellow label. Please feel free to contact me if you have questions and I can get you a dosage. Also let me know of your progress or lack of it.